# SDR DALA2021030101150

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 125,928 hours, 17,838 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing Le Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND RIGHT WING FIXED LEADING EDGE NOSE BEAM STIFFENER LOCATED AT OFSS 525 IN CRACKED AT TOP EDGE. (JUST O/B OF NO. 8 TRACK.) C/W ERA 590241-14. (LP 1740139)
